Vol 5 No 1 (1965): Lithuanian Mathematical Journal

Vol 5 No 1 (1965)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1965-04-07

Front Matter

Cover
Abstract views 19 | Article downloads (PDF) 2
1-4
PDF

Articles

M. B. Barban | A. I. Vinogradov | B. V. Levin
Limit laws for arithmetic functions of J. P. Kubilius class H, defined on the set of „shifted“ primes
Abstract views 19 | Article downloads (PDF) 12
5-8
PDF
V. Bliznikas
Zur Krümmungstheorie im Stützelementenraum
Abstract views 21 | Article downloads (PDF) 11
9-24
PDF
L. Vilkauskas
The multi-dimensional large deviations of Linnik type on some regions
Abstract views 20 | Article downloads (PDF) 10
25-43
PDF
A. Jonušauskas
Über die Existenz von invarianten Finslerschen Metriken in homogenen Räumen
Abstract views 19 | Article downloads (PDF) 11
45-55
PDF
J. Karklinš
Inductive limits of increasing-sequences of commutative topological groups. (I)
Abstract views 18 | Article downloads (PDF) 13
57-68
PDF
B. Kvedaras | A. V. Kibenko | A. I. Perov
On some boundary problems
Abstract views 19 | Article downloads (PDF) 9
69-84
PDF
J. Kisielius
Analytische Lösungen einer Klasse linearen Gleichungen mit partiellen Ableitungen
Abstract views 18 | Article downloads (PDF) 9
85-96
PDF
J. F. Korobeinik
On some integral operator
Abstract views 20 | Article downloads (PDF) 12
97-115
PDF
A. Miškelevičius
Sur le domaine de convergence de série de Dirichle
Abstract views 19 | Article downloads (PDF) 11
117-126
PDF
A. Jasiulionis
Anwendung von Matrizen für algebraische und andere Operationen mit Potenzreihen
Abstract views 19 | Article downloads (PDF) 14
157-166
PDF

Back Matter

Letter to the editor, Contents
Abstract views 29 | Article downloads (PDF) 3
184-190
PDF